CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory